MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY USPO2 PULSE OXIMETRY CABLE KIT- (GE); OXIMETER

MASIMO - 15750 ALTON PKWY USPO2 PULSE OXIMETRY CABLE KIT- (GE); OXIMETER
Model Number 3449
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device was evaluated.Visual inspection found the bic stress relief is loose.The device established communication with interfacing test fixture; however, the module does not communicate properly with the connected sensor, failure results in loss of communication to sensor.Device was observed through x-ray imaging and no defects were observed on device.The exact component failure could not be determined due to device being fully potted.
 
Event or Problem Description
The customer reported the device worked intermittently.No patient impact or consequences were reported.

Brand Name
USPO2 PULSE OXIMETRY CABLE KIT- (GE)
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
matofa fautua
15750 alton pkwy
irvine, CA 92618
9498223661
MDR Report Key13389557
Report Number3019388613-2022-00034
Device Sequence Number14686261
Product Code DQA
UDI-Device Identifier00843997011433
UDI-Public00843997011433
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K121914
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3449
Device Catalogue Number3449
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2022
Initial Report FDA Received Date01/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown